# SDR R61A2021010500006

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 17,855 hours, 12,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011377
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,040 hours, 12,134 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT OUT.  R & R ELPU NR 1, IAW AMM 33-50-01.
